Journal of Biomedical Science and Engineering

Vol.1 No.1(2008), Paper ID 14, 9 pages

DOI:10.4236/jbise.2008.11007

 

Simulation for chaos game representation of genomes by recurrent iterated function systems

 

Zu-Guo Yu, Long Shi, Qian-Jun Xiao, Vo Anh

 

School of Mathematics and Computational Science, Xiangtan University,Hunan 411105, China.
School of Mathematics and Computational Science, Xiangtan University,Hunan 411105, China.
School of Mathematics and Computational Science, Xiangtan University,Hunan 411105, China.
School of Mathematical Sciences, Queensland University of Technology,GPO Box 2434, Brisbane, Q 4001, Australia.

 

Copyright © 2008 Zu-Guo Yu, Long Shi, Qian-Jun Xiao, Vo Anh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Yu, Z. , Shi, L. , Xiao, Q. and Anh, V. (2008) Simulation for chaos game representation of genomes by recurrent iterated function systems. Journal of Biomedical Science and Engineering, 1, 44-51. doi: 10.4236/jbise.2008.11007.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.